# SDR SCNA20250425133

- Difficulty date: January 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 67,072 hours, 39,779 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B000294 OFF AIRCRAFT PART, LEFT HAND HORIZONTAL STABILIZER, THE AFT MID BUSHING HAS PLATING WORN.  REMOVE AND REPLACE BUSHINGS. REMOVED AFT (REAR) MID BUSHING AT LH HORIZONTAL STABILIZER, IAW EAR#09 STEP 1. PER SB 737-55-1074 REV 2 JULY 21, 2017. FIGURE 2, SHEET 1 THRU 3. PERMANENT REPAIR PART 3, STEP 8.  INSPECTED THE JOINT, IAW EAR#09 RESPONSE STEP 2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PART 3 - PERMANENT REPAIR, STEP 9. CORROSION NOTED.  ACCOMPLISHED FILLING THE REPORT FORM FOR AFFECTED JOINT AS PER 737-NG-FTD-55-13002, JOINT DIMENSION REPORT IAW EAR #09 RESPONCE STEP 2.  PERFORMED DAMAGE REMOVAL OF CORROSION IN THE BORE AREA ONTO LHS HOR. STAB. REAR SPAR MID FAILSAFE LUG (BORE) UP TO NOMINAL SIZE DIAM: 1.951" IAW EAR ITEM #09 DATED: 02/06/25 ENG RESPONSE STEP 6 THRU STEP 8 AND BOEING SB 737-55-1074 FIG. 8.
